RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1942, Volume 6, Issue 3, Pages 115–134 (Mi izv3763)  

This article is cited in 8 scientific papers (total in 8 papers)

On zeros of some transcendental functions

L. Pontrjagin


Full text: PDF file (2219 kB)

Bibliographic databases:
Received: 07.03.1942

Citation: L. Pontrjagin, “On zeros of some transcendental functions”, Izv. Akad. Nauk SSSR Ser. Mat., 6:3 (1942), 115–134

Citation in format AMSBIB
\Bibitem{Pon42}
\by L.~Pontrjagin
\paper On zeros of some transcendental functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1942
\vol 6
\issue 3
\pages 115--134
\mathnet{http://mi.mathnet.ru/izv3763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=7918}
\zmath{https://zbmath.org/?q=an:0068.05803|0063.06306}


Linking options:
  • http://mi.mathnet.ru/eng/izv3763
  • http://mi.mathnet.ru/eng/izv/v6/i3/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Lesnykh, “Estimates of the Solutions of Difference-Differential Equations of Neutral Type”, Math. Notes, 81:4 (2007), 503–517  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. M. M. Shumafov, “Stabilization of the second-order linear time-invariant control systems by a delayed feedback”, Russian Math. (Iz. VUZ), 54:12 (2010), 76–78  mathnet  crossref  mathscinet  elib
    3. D. S. Bykov, Yu. F. Dolgii, “Approximating characteristic equations for autonomous systems of differential equations with aftereffect”, Russian Math. (Iz. VUZ), 55:1 (2011), 7–18  mathnet  crossref  mathscinet  elib
    4. Nazaruk E.M., Romanovskaya A.M., “Ob eksponentsialnoi dikhotomii reshenii zadachi koshi dlya sistemy differentsialno-raznostnykh uravnenii s postoyannymi koeffitsientami”, Vestnik omskogo universiteta, 2011, no. 4, 45–49  elib
    5. Kosarev D.A., Remizova O.A., Syrokvashin V.V., Fokin A.L., “Robastnoe upravlenie mnogomernym lineinym ob'ektom s zapazdyvaniem”, Izvestiya sankt-peterburgskogo gosudarstvennogo tekhnologicheskogo instituta (tekhnicheskogo universiteta), 2012, no. 17, 077–082  elib
    6. T. E. Romanenko, A. V. Razgulin, “On modeling of distortions suppression in nonlinear optical system with delayed feedback loop”, Math. Models Comput. Simul., 7:3 (2015), 259–270  mathnet  crossref  mathscinet
    7. M. V. Mulyukov, “Ustoichivost dvuparametricheskikh sistem lineinykh avtonomnykh differentsialnykh uravnenii s ogranichennym zapazdyvaniem”, Izv. IMI UdGU, 51 (2018), 79–122  mathnet  crossref  elib
    8. M. V. Mulyukov, “Ustoichivost odnoparametricheskikh sistem lineinykh avtonomnykh differentsialnykh uravnenii s ogranichennym zapazdyvaniem”, Vestnik Tambovskogo universiteta. Seriya: estestvennye i tekhnicheskie nauki, 23:123 (2018), 488–502  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:662
    Full text:350
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021